It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been using minocycline and differin gel together for 11 weeks. I am pretty much clear except for this one spot. The right side of my chin keeps breaking out with inflammed whiteheads. I read in another post about someone who had a similar problem, and their derm said it was staph bacteria caused by the minocycline. I wonder if my case is similar because whenever I get a whitehead anywhere else on my face it is never inflammed, only in this one spot near my chin. One would assume that after using minocycline (100mg 2x daily) for 11 weeks the bacteria would be killed. Is this a new infection or do i just need to wait longer for the minocycline to work?





All times are GMT -7. The time now is 02:46 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!